Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on $ S$-closed spaces

Author: Asha Mathur
Journal: Proc. Amer. Math. Soc. 74 (1979), 350-352
MSC: Primary 54D20; Secondary 54G05
MathSciNet review: 524315
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A topological space X is said to be S-closed if and only if for every semi-open cover of X there exists a finite subfamily such that the union of their closures cover X. For a Hausdorff space, the concept of S-closed is shown to be equivalent to the concept of extremally disconnected and nearly compact. Further it has been shown that EDH-closed spaces are precisely S-closed Hausdorff spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20, 54G05

Retrieve articles in all journals with MSC: 54D20, 54G05

Additional Information

Keywords: S-closed, extremally disconnected, nearly compact, EDH-closed
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society